# SDR IPXA2015080592058

- Difficulty date: July 16, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,794 hours, 6,742 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: A5341076521800
- Condition: Cracked
- Location: Cargo Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10 YEAR, AFT CARGO AT FWD BULKHEAD FRAME 54 AND LBL 38.5 VERTICAL STIFFENER IS CRACKED.  R & R THE STIFFENER.
